# SDR USAA920071219

- Difficulty date: November 12, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471123200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON SUPPORT PLATE, BS 3310/FR 69 - BS 3366/FR 70, S23R.  REPLACED SUPPORT PLATE, BS 3310/FR 69 - BS 3366/FR 70, S23R IAW A320 SRM 51-72-11.
